# SDR YENA2024112501499

- Difficulty date: November 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 41,131 hours, 8,041 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#348, LAS-JFK. 'DESCENDING INTO JFK ENTERED CLOUDS AT 10,000 AND HAD DIRTY SOCK SMELL UNTIL EXITING CLOUDS AT 4,000, SMELL IN COCKPIT AND FWD AND AFT CABIN, FUMES/ODOR FOR COMPLETED; PERFORMED INDO NOTICE 2017-T015K, IDENTIFIED ODOR AS TYPE 1. APU FOUND TO BE SOURCE OF ODOR, LEAKING FROM MIDDLE DRAIN MAST. APU PLACED ON MEL, REF ITEM #2, DECON LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-085. A/C OK FOR SVC.'
